# SDR UALA2012021500928

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,273 hours, 9,384 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 HEAT SHIELD GAP COVER WORN INTO HEAT SHIELD I/B EDGE AND NR 2 GAP COVER O/B EDGE WORN INTO HEAT SHIELD.  REPLACED HEAT SHIELD ASSY.
